Show simple item record

dc.creatorDíaz, Rafael 
dc.creatorPariguan, Eddy 
dc.date.accessioned2018-11-29T16:06:01Z
dc.date.available2018-11-29T16:06:01Z
dc.date.created2009
dc.date.issued2009 
dc.identifier.issnISSN 0022-247X
dc.identifier.urihttp://repository.urosario.edu.co/handle/10336/18755
dc.descriptionWe present a study of the Gaussian q-measure introduced by Díaz and Teruel from a probabilistic and from a combinatorial viewpoint. A main motivation for the introduction of the Gaussian q-measure is that its moments are exactly the q-analogues of the double factorial numbers. We show that the Gaussian q-measure interpolates between the uniform measure on the interval [- 1, 1] and the Gaussian measure on the real line. © 2009 Elsevier Inc. All rights reserved.
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.relation.ispartofJournal of Mathematical Analysis and Applications, ISSN: 0022-247X, Vol. 358/No. 1 (2009) pp. 1-9
dc.relation.urihttps://ac.els-cdn.com/S0022247X09003400/1-s2.0-S0022247X09003400-main.pdf?_tid=acf11a8c-c89a-4fdc-bf42-6d2f46113fa6&acdnat=1540058283_e5c6061aab854018ed8fcf3d209ec56c
dc.rights.urihttps://www.elsevier.com/about/policies/open-access-licenses/elsevier-user-license
dc.subjectGaussian Measure
dc.subjectQ-Calculus
dc.subjectQ-Combinatorics
dc.subject.lembCuadratura de Gauss
dc.subject.lembIntegración numérica
dc.subject.lembAnálisis numérico
dc.titleOn the Gaussian q-distribution
dc.typearticle
dc.rights.accesRightsinfo:eu-repo/semantics/openAccess
dc.type.spaArtículo
dc.rights.accesoAbierto (Texto Completo)
dc.type.hasVersioninfo:eu-repo/semantics/publishedVersion
dc.source.bibliographicCitationAndrews, G., (1938) The Theory of Partitions, , Cambridge Univ. Press, Cambridge
dc.rights.cc
dc.creator.googleDíaz, Rafael
dc.creator.googlePariguan, Eddy


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

 

Reconocimientos: